# SDR ASMF200410018

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 33,000 hours, 23,002 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE DID NOT START.  TECHNICAL PERSONNEL OPENED MANUALLY THE VALVE. AT GDL, PNEUMATIC LINE OF START VALVE WAS REPLACED IAW MM 80-10-01, ALL CORRECT.
